REAL

Items where Author is "Chen, Yuan-Yuan"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ding, Hui-Sheng and Chen, Yuan-Yuan and N'Guérékata, G.M. (2012) $C^n$-almost periodic and almost periodic solutions for some nonlinear integral equations. Electronic Journal of Qualitative Theory of Differential Equations, 2012 (6). pp. 1-13. ISSN 1417-3875

This list was generated on Thu Apr 3 21:19:37 2025 CEST.